# SDR AALA2018082109051

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 47,577 hours, 30,694 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Emergency Equip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT DOOR, NEAR THE L1 DOOR WAS LOOSE.  MAINTENANCE SECURRED THE DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
